MAUDE Adverse Event Report: BAUSCH + LOMB INC. 2.4 MM PHACO ACCESSORY PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB INC. 2.4 MM PHACO ACCESSORY PACK; UNIT, PHACOFRAGMENTATION
Model Number BL3124S
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility in spain reported that during the irrigation stage of eye surgery, the holes from the sleeve detached in the eye.They were removed with no patient impact.
 
Additional Manufacturer Narrative
Although requested, product is not available for return and a lot number cannot be provided.A photo was provided and shows a disc-like yellow particle is visible in the patients eye.A device history review could not be performed as the lot number is not known.The event is consistent with an incomplete sleeve punch and the supplier has taken corrective action to address this issue.The sterilization and lot history records were reviewed and found to be acceptable.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.

Brand Name
2.4 MM PHACO ACCESSORY PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB INC.
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
amy frutiger
3365 treecourt industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key23603906
Report Number0001920664-2025-00123
Device Sequence Number9918125
Product Code HQC
UDI-Device Identifier20757770059618
UDI-Public(01)20757770059618
Combination Product (Y/N)N
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL3124S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown